# SDR C2XA09CL143

- Difficulty date: October 15, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 8,774 hours, 4,844 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 2552
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 17,644 hours, 13,259 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2875 - THE CREW REPORTED A BLD 1 OVERTEMP MESSAGE ON CLIMBOUT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 BLEED SYSTEM PRECOOLER.  OPERATIONAL CHECKS WERE GOOD.
